# SDR AALA20060100

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROW 31 INOPERATIVE.  RECONNECTED SEAT CONNECTOR FOR  EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
